`a`

Global attractors for non-autonomous multivalued dynamical systems associated with double obstacle problems

Pages: 935 - 944, Issue Special, July 2003

 Abstract        Full Text (180.6K)              

Noriaki Yamazaki - Department of Mathematical Science, Common Subject Division, Muroran Institute of Technology, 27-1 Mizumoto-chō, Muroran, Japan (email)

Abstract: In this paper we consider double obstacle problems including regional economic growth models. Unfortunately, by prescribed double obstacles, our problems lose the uniqueness of solutions. So, our problems have multiple solutions for a given initial value. Hence, the associated dynamical systems are multivalued. In this paper we shall consider the large-time behaviour of multiple solutions from the viewpoint of attractors. Namely, the main object of this paper is to construct the global attractors for non-autonomous multivalued dynamical systems associated with double obstacle problems.

Keywords:  Attractor, multivalued dynamical systems, obstacle problems.
Mathematics Subject Classification:  35B35, 35B40, 35K55.

Received: August 2002; Published: April 2003.